Top answers from doctors based on your search:
Disclaimer

does nyquil cause weight gain

A 48-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Ventral Hernia?: A ventral hernia should not cause weight gain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old member asked:
Dr. David Trettin
32 years experience in Orthopedic Surgery
Yes: Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weigh ... Read More
A 23-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
ECP: What do you mean by ECP? Emergency Contraception Pill? External Counterpulsation? Extracorporeal Photochemotherapy? Etc.? Just not sure what you mea ... Read More
1
1 comment
1
1 thank
A 25-year-old female asked:
Dr. Frederica Lofquist
Specializes in Obstetrics and Gynecology
Maybe: In general birth control pills do not cause either weight loss or weight gain. However, a small number of women may experience weight changes when th ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Julie Abbott
44 years experience in Preventive Medicine
Promethazine or: Phenergan is an anti-histamine which is used to treat allergies, motion sickness, nausea, vomiting, control of pain. Its most common side effects are ... Read More
1
1 thank
A 54-year-old member asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
Not likely : Vicodin does not cause weight gain. Moreover, some of the side effects are loss of appetite and constipation. Check the list of your other drugs with ... Read More
1
1 thank
A 40-year-old female asked:
Dr. David Sneid
40 years experience in Endocrinology
Generally: it does not, at least by itself. However, the conditions you received it for may be associated with weight gain.
A 40-year-old member asked:
Dr. Evan Altman
18 years experience in Psychiatry
It is possible: Fluoxetine is an ssri anti-depressant, anti-anxiety medication that can cause weight changes as a possible side effect. In most of my patients, weight ... Read More
10
10 thanks
A 56-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
It is possible: Weight gain or weight loss are possible side effects from clonazepam.
1
1 thank
A 36-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Not sure what you : mean by directly but weight gain is a common side effect with this medication.
A member asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Yes, it: does cause weight gain.
A 42-year-old female asked:
Dr. Milroy Samuel
23 years experience in Obstetrics and Gynecology
No: It is believed to help with weight loss.
1
1 thank
A 52-year-old female asked:
Dr. Susan Rhoads
37 years experience in Family Medicine
Stop taking it.: Natural hormone replacement is fraught with danger. There are very safe and proven estrogen replacement medications that are well-studied and whose p ... Read More
1
1 thank
A 62-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
For some: 12% of people experience weight gain w mirtazapine.
2
2 comments
1
1 thank
A 48-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
it can: Weight gain is a potential side effect with amplodine.
A 48-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Labetalol: Weight changes are not one of its side effects listed.
A 60-year-old female asked:
Dr. Robert Kwok
32 years experience in Pediatrics
No, it should not: Flovent is an inhaled steroid that helps the lungs get well (from problems such as asthma). It should not cause weight gain. If there is noticeable ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Joseph Kuhn
36 years experience in Bariatrics
Opiates slow you: Opiates are sedatives. They slow your metabolism. They can also be depressants, leading you to eat. It is harder to exercise while on opiates or pain ... Read More
9
9 thanks
A 69-year-old female asked:
Dr. Visala Nanduri
Specializes in Internal Medicine
Yes.: Seroquel (quetiapine) is known to cause weight gain. Most patients may be on other mood stabilizers like valproic acid which can also cause weight gai ... Read More
9
9 thanks
A 53-year-old female asked:
Dr. John Baker
13 years experience in Neurology
Ltg: I usually think of Lamictal as weight neutral, especially compared to topamax/zonegran (appetite suppressing) and Depakote (usually with wt gain). It ... Read More
A 46-year-old male asked:
Dr. Mark Sacher
32 years experience in Pain Management
No: No.
A 32-year-old female asked:
Dr. Stuart Wasser
34 years experience in Addiction Medicine
It may: Although the effect is small, all opiods have a tendency for weight gain. This is cased both by direct hypothalamic effects as well as "carb coping" ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Prozac (fluoxetine): It originally was introduced as being weight neutral, but there are exceptional cases where we see weight changes either up or down.
1
1 thank
A 41-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Heart burn: Doesn't cause weight gain but sometimes weightgain can lead to heartburn.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month